# SDR SWIA200515370

- Difficulty date: July 19, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 30,278 hours, 25,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 280 RT FLOORBEAM RBL 9 OB ATTACH ANGLE CRACKED, ITEM FOUND AT C-CHECK INSPECTION.   ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-23-00, 51-21-11, 51-42-21
